# SDR HEEA083003

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N7077F
- Make and model: Bell 206L-4
- Aircraft serial: 52038
- Aircraft time: 7,018 hours
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: DPUK0414
- Condition: Failed
- Location: Intelastart Comp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT WOULD NOT COME ON. TROUBLESHOT WIRING IN AIRCRAFT, FOUND WIRE THAT GOES TO FAULT LIGHT (WHT).  SOLDER SPLICED INCORRECTLY - FUSE WIRE WAS SOLDERED TO WHT WIRE OF OAT PROBE INSTEAD OF FAULT LT WIRE.
